MAUDE Adverse Event Report: STAAR SURGICAL COMPANY IMPLANTABLE COLLAMER LENS (ICL); PHAKIC TORIC INTRAOCULAR LENS

STAAR SURGICAL COMPANY IMPLANTABLE COLLAMER LENS (ICL); PHAKIC TORIC INTRAOCULAR LENS
Model Number VTICM513.2
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/05/2023
Type of Reportable Event Malfunction
Event or Problem Description
The reporter indicated that a 13.2mm vticm513.2 implantable collamer lens of a -8.5/1.50/070 (sphere/cylinder/axis) lens was damaged.The lens was not implanted.
 
Additional Manufacturer Narrative
A4-a6:unk h6: work order search: no similar complaints within associated lots were found.(b)(4).
 
Additional Manufacturer Narrative
H3 - device evaluation: the lens was returned in a microcentrifuge vial with residue/debris on the lens.Visual inspection found the lens haptic torn with foreign material on the lens surface specifically residue on lens optic.Claim #(b)(4).
 
Additional Manufacturer Narrative
D4 - unique identifier (udi) # corrected to (b)(4).Claim #(b)(4).

Brand Name
IMPLANTABLE COLLAMER LENS (ICL)
Common Device Name
PHAKIC TORIC INTRAOCULAR LENS
Manufacturer (Section D)
STAAR SURGICAL COMPANY
1911 walker avenue
monrovia CA 91016
Manufacturer (Section G)
STAAR SUGICAL COMPANY
1911 walker avenue
monrovia CA 91016
Manufacturer Contact
joselene muniz
800 royal oaks dr. suite:210
monrovia, CA 91016
8002927902
MDR Report Key18223267
Report Number2023826-2023-05165
Device Sequence Number20251758
Product Code QCB
UDI-Device Identifier00840311311439
UDI-Public00840311311439
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
P030016
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2026
Device Model NumberVTICM513.2
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/14/2023
Supplement Date Received by Manufacturer01/19/2024
03/07/2024
Initial Report FDA Received Date11/28/2023
Supplement Report FDA Received Date01/19/2024
03/11/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/23/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CARTRIDGE MODEL: SFC-45 LOT# 1633269.; FOAM TIP PLUNGER - LOT# UNK.; INJECTOR MODEL: MSI-TF - LOT# UNK.
Patient SexFemale